Pennsylvania, 2015

Flash Flood in Pennsylvania, August 20, 2015

August 20, 2015 · NWS CTP · 1 event in 1 county or zone

On the afternoon of Thursday, August 20th a strong thunderstorm brought torrential rains /up to 5 / to portions of Adams, Cumberland and York Counties. Biglerville in Adams County was hard hit, with several water rescues and structures flooded in a short amount of time.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

On the afternoon of Thursday, August 20th a strong thunderstorm brought torrential rains /up to 5 / to portions of Adams, Cumberland and York Counties. Biglerville in Adams County was hard hit, with several water rescues and structures flooded in a short amount of time.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Aug 20, 11:40 AM EST, 40 minutes earlier.

Area forecast discussion, Aug 20, 11:40 AM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1240 PM EDT THU AUG 20 2015

.SYNOPSIS...
AN ELEVATED RISK FOR HEAVY TO EXCESSIVE RAINFALL WILL EXIST ACROSS
MUCH OF CENTRAL PENNSYLVANIA THROUGH THIS AFTERNOON INTO EARLY
TONIGHT. LOCALIZED FLASH FLOODING AND DAMAGING WIND GUSTS ARE
POSSIBLE. IMPROVING CONDITIONS FROM WEST TO EAST ARE EXPECTED BY
FRIDAY WITH FAIR WEATHER AND LOWER HUMIDITY TO START THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
DEEP-LAYER FORCING WILL BE FOCUSED ACROSS CENTRAL PENN AND THE
SUSQ VALLEY FOR SEVERAL HOURS THIS AFTERNOON IN RESPONSE TO
THE APPROACHING R.E. REGION OF AN UPPER LEVEL JET AND SFC COLD
FRONT. CLUSTERS OF HEAVY SHOWERS /WITH POTENTIALLY EXCESSIVE
RAINFALL RATES AND MINOR FLOODING/ WILL BE LIFTING NNE ACROSS THE
CWA THROUGH THIS AFTERNOON /AND THROUGH ABOUT 01Z ACROSS THE FAR
ERN ZONES/.

THE INCREASINGLY NORTH-SOUTH ORIENTATION OF THE SHOWERS JUST WEST
OF THE LOWER SUSQ VALLEY AND RAINFL OF 1.5 TO 2 INCHES OVER THE
PAST 2-3 HOURS ACROSS PORTIONS OF ADAMS...FULTON...FRANKLIN AND
CUMBERLAND...HAS US A BIT CONCERNED FOR THE POTENTIAL OF VERY
LOCALIZED FLASH FLOODING IN AREAS THAT SEE TRAINING HVY SHRA/TSRA.

CONSIDERING THE ABOVE....AND THE FACT THAT 3-12 HOUR FLASH FLOOD
GUIDANCE TO BEGIN THE EVENT WAS VERY HIGH AT 3-4.5 INCHES /WITH
ONE- HOUR AMOUNTS OF 2.5-3 INCHES/...DON/T THINK WE'LL SEE MORE
THAN SOME NUISANCE PONDING/MINOR FLOODING PROBLEMS IN MOST PLACES.

AGAIN THE TARGET AREA FOR THE HEAVIEST RAIN...WHERE A FEW SPOTS
COULD PICK UP 3-4 INCHES...IS BETWEEN RT 15 AND I81 THROUGH
19Z...THEN ACROSS THE SUSQ MAINSTEM AND POINTS TO THE EAST LATE
THIS AFTERNOON AND THIS EVENING.

SPC/S DAY 1 SVR THREAT IS IN THE MARGINAL CATEGORY...WITH EVEN A 2
PERCENT RISK OF A WEAK TORNADO. 0-1 KM SHEAR IS GENERALLY 15KTS OR
LESS...BUT THERE ARE SOME 0-3 KM HELICITY VALUES OF 100-150 M2/S2
OVER AND EAST OF THE SUSQ VALLEY THIS AFTERNOON WHEN WE STRETCH
THE LAYER TO 0-3 KM AND TAP SOME OF THE STRONGER SOUTHERLY WINDS
/25 KTS OR GREATER/ RESIDING AOA 850 MB.

PREVIOUS MID MORNING DISCUSSION FOLLOWS...

WV STLT LOOP SHOWS AN IMPRESSIVE MID-UPPER LEVEL TROUGH FOR
AUGUST PIVOTING NEWD THRU THE WRN GREAT LAKES. THE ASSOCIATED SFC
LOW MOVING NORTH OF LAKE SUPERIOR INTO SRN ONTARIO WILL CONTINUE
TO LIFT NWD INTO JAMES/HUDSON BAY WHILE ITS TRAILING COLD FRONT
SHIFTS EWD FROM THE OH VLY ACROSS THE APPALACHIANS INTO NEW
ENGLAND AND ALONG THE MID ATLC COAST BY THE END OF THE PERIOD.

THE ATMOSPHERE AHEAD OF THE COLD FRONT IS WARM AND VERY MOIST WITH
THE MODELS CONTINUING TO INDICATE STRONG MOISTURE TRANSPORT OF
VERY HIGH PW AIR /2+ INCH PWS/ INTO CENTRAL PA. LARGE SCALE
FORCING ALOFT IS MORE THAN SUFFICIENT AND THE OVERALL SYNOPTIC
PATTERN SIMILAR TO MADDOX SYNOPTIC TYPE IS VERY CONDUCIVE FOR
HEAVY RAINFALL IN THE MID ATLC REGION. GIVEN PW VALUES 2-3 SD
ABOVE AVG AND STRONG SOUTHERLY LOW LEVEL FLOW...A HEAVY TO
EXCESSIVE RAINFALL RISK AND LOCALIZED FLASH FLOOD THREAT WILL
EXIST THROUGH THE AFTERNOON AND INTO TONIGHT. THE MODELS SHOW
BANDS OF STRONG LOW LEVEL CONVERGENCE ALONG/AHEAD OF THE COLD
FRONT PRODUCING ROUNDS/LINES OF CONVECTION WITH SOME NORTH-SOUTH
BACKBUILDING/TRAINING POSSIBLE.

1-3HR FFG VALUES ARE RATHER HIGH ACROSS THE CENTRAL MTNS INTO THE
SUSQ VALLEY DUE TO THE RECENT DRY SPELL/ANTECEDENT CONDITIONS. THE
MODEL GUIDANCE SEEMS TO BE FOCUSING THE GREATEST POTENTIAL FOR
+RA/FF OVER THIS AREA. PRIMARILY USED WPC GUIDANCE FOR QPF WHICH
HAS AREA AVGS RANGING FROM 0.50-1.00 INCH ACROSS THE ALLEGHENIES
TO 1.00-2.00 INCHES OVER CENTRAL AND EASTERN PORTIONS OF THE CWA.
WHAT IS MOST CONCERNING IS IN THE OUTPUT OF THE HIRES CONVECTIVE
ALLOWING MODELS WHICH SHOW INTENSE SHORT DURATION RAINFALL RATES
WITH POINT QPF AMTS IN THE 3-5+ INCH RANGE. THESE MORE AGGRESSIVE
SOLNS ARE USUALLY A GOOD INDICATOR FOR MAXIMUM OR EXTREME
AMTS...BUT CERTAINLY NOT OUT OF THE QUESTION GIVEN THE PATTERN AND
THE AMT OF DEEP MOISTURE AVAILABLE. A FF WATCH MAY BE NEEDED LATER
TODAY AS THE EVENT BEGINS TO UNFOLD. CONFIDENCE IS LOW IN
PINPOINTING A LOCATION THIS FAR IN ADVANCE. DESPITE A STRONG FLOW
OF DEEP MOISTURE INTO THE AREA...STEADY STORM MOTIONS COMBINED
WITH THE RELATIVELY HIGH FFG VALUES/RECENT DRY SPELL CONTRIBUTED
TO A DECISION NOT TO ISSUE A FF WATCH. WILL CONTINUE TO HIGHLIGHT
HEAVY RAIN/FF RISK IN HWO AND SOCIAL MEDIA POSTS.

A SECONDARY CONCERN IS POTENTIAL FOR ISOLATED STRONG TO DAMAGING
WIND GUSTS. SPC HAS ADDED A MARGINAL RISK FOR TODAY ALTHOUGH WEAK
INSTABILITY/LIMITED SFC HEATING AND POOR LAPSE RATES SUGGEST
SEVERE WIND PROBABILITIES WILL REMAIN LOW. LOW-MID LEVEL
DIRECTIONAL SHEAR WILL BE GREATEST ACROSS CENTRAL/EASTERN PA
SUGGESTING SOME POTENTIAL FOR A BRIEF SPIN-UP TORNADO. HOWEVER THE
VERTICAL SHEAR PROFILE IS MAINLY SUPPORTIVE OF LINEAR STORM MODES
WITH LOCALLY STRONG WINDS THE PRIMARY THREAT.

ACTIVE WEATHER SHOULD PEAK IN THE AFTERNOON/EVENING TIMEFRAME
BEFORE THINGS START TO IMPROVE FROM WEST TO EAST. THE HEAVY RAIN
THREAT SHOULD SHIFT EWD WITH TIME AND SHOULD COME TO AN END AFTER
MIDNIGHT OVER THE FAR ERN ZONES ADJACENT TO BGM/PHI.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
THE FRONT IS EXPECTED TO SLOW AND EVENTUALLY STALL OUT AS IT
NEARS THE MID ATLC COAST...IN RESPONSE TO STRONG N. ATLC UPPER
RIDGE AND UPPER/NON-TROPICAL LOW NEAR BERMUDA. THEREFORE THE ONLY
CONCERN THIS PERIOD WILL BE OVER THE FAR ERN ZONES WHERE SHOWER
ACTIVITY MAY LINGER INTO FRIDAY OR RETURN LATER IN THE WEEKEND.
BUT MOST OF THE AREA WILL DRY OUT FROM WEST TO EAST AS LOW PW AIR
MOVES IN. IT SHOULD BE A VERY NICE WEEKEND OVERALL WITH LOWER
HUMIDITY AND NEAR-SEASONAL TEMPERATURES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THE NEXT COLD FRONT IS FCST TO ARRIVE ON MONDAY WITH A CHC OF
SHOWERS/TSTMS...BEFORE ANOTHER PUSH OF COOLER AND DRIER AIR
OVERSPREADS THE AREA INTO THE MIDDLE OF NEXT WEEK.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
MOIST SERLY FLOW ASCENDING THE HIGHER TERRAIN OF CENTRAL PA IS
COMBINING WITH INCREASINGLY STRONG DEEP-LAYER LIFT AND AN
APPROACHING COLD FRONT TO RESULT IN SEVERAL LARGE CLUSTERS OF
HEAVY SHOWERS AND EMBEDDED TSRA.

MVFR WILL BE THE PREDOMINANT CATEGORY THIS AFTERNOON...WITH
PERIODS OF IFR CIGS AND VSBYS IN HEAVY SHOWERS/BRIEF TSRA.

A RETURN TO VFR CONDS APPEARS LIKELY ACROSS THE WESTERN HALF OF
PA BY 00Z FRIDAY...AS A DRIER WEST FLOW ARRIVES IN WAKE OF THE
COLD FRONT. HOWEVER...THE SLOW MOVING FRONT COULD CREATE
LINGERING SHRA AND POSSIBLE REDUCTIONS INTO THE EVENING OVER THE
EASTERN HALF OF THE STATE.

OUTLOOK...

FRI...AM FOG POSS KBFD.

SAT-MON...NO SIG WX EXPECTED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT/STEINBUGL
NEAR TERM...LAMBERT/STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...FITZGERALD/LAMBERT
Hazardous weather outlook, Aug 20, 1:48 AM EST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
248 AM EDT THU AUG 20 2015

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-210700-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
248 AM EDT THU AUG 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS AN ELEVATED RISK FOR EXCESSIVE RAINFALL THIS AFTERNOON
INTO EARLY TONIGHT...ESPECIALLY FROM THE CENTRAL MOUNTAINS
EASTWARD INTO THE SUSQUEHANNA VALLEY. TORRENTIAL DOWNPOURS MAY
RESULT IN LOCALIZED FLASH FLOODING. ISOLATED STRONG TO LOCALLY
DAMAGING WIND GUSTS WILL ALSO BE POSSIBLE THROUGH THIS AFTERNOON
INTO THE EARLY EVENING. THE HEAVY RAIN RISK APPEARS PROBABLE...WITH
LOWER CONFIDENCE IN THE POTENTIAL FOR DAMAGING THUNDERSTORM WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 20, 9:46 AM EST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1046 AM EDT THU AUG 20 2015

PAZ026>028-034>036-056-063-064-201615-
CUMBERLAND PA-MIFFLIN PA-BEDFORD PA-JUNIATA PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-ADAMS PA-PERRY PA-
1046 AM EDT THU AUG 20 2015

...SPECIAL WEATHER STATEMENT...

AT 1040 AM EDT...DOPPLER RADAR INDICATED SHOWERS WITH STRONG WIND
GUSTS ALONG A LINE EXTENDING FROM NEAR ENTRIKEN TO NEAR
MARTINSBURG...AND MOVING NORTHEAST AT 40 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE SHOWERS. THE STRONGEST
WINDS SHOULD BE ALONG AND SOUTH OF INTERSTATE 81. UP TO THREE-
QUARTERS OF AN INCH COULD FALL IN THE AFFECTED AREAS OVER A SHORT
PERIOD OF TIME...CAUSING SOME PONDING ON ROADWAYS AND MINOR RISES IN
SMALL STREAMS.

THESE SHOWERS WILL BE NEAR...
  TROUGH CREEK STATE PARK AND ENTRIKEN AROUND 1045 AM EDT.
  RAYSTOWN DAM AROUND 1050 AM EDT.
  HUNTINGDON AROUND 1055 AM EDT.
  CLAYLICK AROUND 1100 AM EDT.
  MERCERSBURG AROUND 1105 AM EDT.
  GREENCASTLE AROUND 1110 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE ARENDTSVILLE...
ATKINSON MILLS...BARRVILLE...BENDERSVILLE AND BIGLERVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 164 TO 220.
 INTERSTATE 81 FROM MILE MARKERS 0 TO 42.

LAT...LON 3972 7817 4026 7828 4033 7824 4040 7819
      4073 7767 4085 7736 4070 7735 4070 7734
      3972 7719
TIME...MOT...LOC 1440Z 218DEG 44KT 4037 7819 3952 7805

KEARNS
Special weather statement, Aug 20, 11:05 AM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1205 PM EDT THU AUG 20 2015

PAZ027-028-036-050-056-057-063>065-201730-
CUMBERLAND PA-MIFFLIN PA-JUNIATA PA-YORK PA-FRANKLIN PA-SNYDER PA-
DAUPHIN PA-ADAMS PA-PERRY PA-
1205 PM EDT THU AUG 20 2015

...SPECIAL WEATHER STATEMENT...

AT 1200 PM EDT...DOPPLER RADAR INDICATED SEVERAL BANDS OF HEAVY
SHOWERS AND EMBEDDED THUNDERSTORMS. THE WESTERN-MOST LINE EXTENDED
FROM NEAR BELLEVILLE TO NEAR SCOTLAND TO MOUNT LENA...AND WAS MOVING
NORTHEAST AT 20 MPH. ADDITIONAL...NORTHWARD MOVING SHOWERS AND
THUNDERSTORMS WERE OCCURRING AHEAD OF THIS LINE JUST WEST OF
SELINSGROVE...HARRISBURG AND YORK.

BRIEF AND HIGHLY LOCALIZED 30 TO 40 MPH WIND GUSTS WILL BE POSSIBLE
WITH THESE THUNDERSTORMS. TORRENTIAL RAINFALL OF OVER ONE INCH IN
JUST 20 TO 30 MINUTES IS ALSO POSSIBLE.

THE TORRENTIAL RAINFALL WILL BE NEAR...
  ALLENSVILLE AROUND 1205 PM EDT.
  SHIPPENSBURG...BELLEVILLE AND STRODES MILLS AROUND 1210 PM EDT.
  WALNUT BOTTOM...LEWISTOWN AND JUNIATA TERRACE AROUND 1230 PM EDT.
  YEAGERTOWN...BURNHAM AND REEDSVILLE AROUND 1235 PM EDT.
  PINE GROVE FURNACE AROUND 1240 PM EDT.
  NEWVILLE AROUND 1245 PM EDT.

OTHER LOCATIONS IMPACTED BY THE TORRENTIAL RAINFALL INCLUDE
ARENDTSVILLE...ATKINSON MILLS...BEAVERTOWN...BENDERSVILLE AND
BIGLERVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 196 TO 241.
 INTERSTATE 81 FROM MILE MARKERS 15 TO 67.
 INTERSTATE 83 FROM MILE MARKERS 40 TO 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING SUCH AS RAPID RISES ON CREEKS AND STREAMS...AND
PONDING OF WATER ON ROADS ARE EXPECTED. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD. BE ESPECIALLY AWARE OF HYDROPLANING AND
LOSING STEERING CONTROL WHILE DRIVING...FROM EXCESSIVE AMOUNTS OF
WATER BETWEEN YOUR TIRES AND THE ROADWAY.

&&

LAT...LON 3996 7764 4023 7773 4026 7770 4038 7775
      4038 7778 4056 7784 4060 7779 4088 7697
      4068 7692 4063 7695 4060 7691 4025 7686
      3972 7712 3972 7766
TIME...MOT...LOC 1600Z 234DEG 17KT 4056 7775 4000 7757 3956 7762

LAMBERT
Special weather statement, Aug 20, 11:43 AM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1243 PM EDT THU AUG 20 2015

PAZ064-065-201745-
YORK PA-ADAMS PA-
1243 PM EDT THU AUG 20 2015

...A THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL AFFECT YORK...
AND ADAMS COUNTIES UNTIL 145 PM EDT...

AT 1242 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM NEAR
ASPERS...MOVING NORTHEAST AT 20 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH THIS
THUNDERSTORM. TORRENTIAL RAINFALL IS ALSO POSSIBLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
THUNDERSTORM.

THE THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL BE NEAR...
  HAMPTON AROUND 100 PM EDT.
  LAKE MEADE AROUND 110 PM EDT.
  DILLSBURG AROUND 125 PM EDT.
  DOVER AROUND 135 PM EDT.
  SIDDONSBURG AROUND 140 PM EDT.

OTHER LOCATIONS IMPACTED BY THE THUNDERSTORM PRODUCING TORRENTIAL
RAINFALL INCLUDE BIGLERVILLE...FRANKLINTOWN...HEIDLERSBURG...
HUNTERSTOWN AND WELLSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3993 7729 4014 7705 4015 7703 4016 7697
      4016 7692 4005 7676 3985 7719
TIME...MOT...LOC 1642Z 229DEG 16KT 3992 7717

LAMBERT

The radar

The Sterling radar (KLWX), 109 km away, was scanning. The volume nearest the first event began at 17:19 UTC.

Open the radar archive at this moment

Event by event

1 flash flood. Local standard time, as filed.

Flash Flood, Adams

When
August 20, 12:20 PM EST to 3:15 PM EST
Where
Adams County, 1.38 mi WNW of Biglerville to 0.24 mi SW of Biglerville
Cause
Heavy Rain
Reported by
State Official
Coordinates
39.941, -77.272

Water Rescues and residential flooding was reported in Biglerville on East York Street.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2015Every state in 2015This day in weather historyWarnings in Pennsylvania, August 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 594187.